MAUDE Adverse Event Report: ARTHREX, INC. DBL LOADED 4.75MM BC SWVLK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. DBL LOADED 4.75MM BC SWVLK; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number DBL LOADED 4.75MM BC SWVLK
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 12/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a rotator cuff shoulder arthroscopy the suture threads contained in the anchor broke after screwing and removing the green handle from the swivelock.The threads frayed at the junction between the eyelet and the metal guide during impaction and screwing.Device remained in the patient.The surgery was finished successfully with a new device from another manufacturer.A change of the surgical technique was necessary because the anchor could not be used to repair the cap due to the absence of suture.It was not necessary do a second surgery.Update 25-jan-2022: the anchor stays in patient without the broken sutures, they were removed from patient.The surgeon had to use another anchor from another manufacturer, just next to the first one to finish the procedure.Surgeon had to change the surgical technique a little bit because the arthrex anchor took one place on shoulder.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
DBL LOADED 4.75MM BC SWVLK
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13470975
Report Number1220246-2022-04391
Device Sequence Number13974361
Product Code MAI
UDI-Device Identifier00888867264571
UDI-Public00888867264571
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberDBL LOADED 4.75MM BC SWVLK
Device Catalogue NumberAR-2324BCT-2-1
Device Lot Number14324559
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2022
Initial Report FDA Received Date02/07/2022
Date Device Manufactured10/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown